MAUDE Adverse Event Report: TELEFLEX MEDICAL HUDSON ET TUBE,CF,10.0; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL HUDSON ET TUBE,CF,10.0; TUBE, TRACHEAL (W/WO CONNECTOR
Model Number IPN048878
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A verification of the reported failure mode was conducted, and 125 samples were taken from the current production (00001-16 assembly,8.0 mm, sheridan cf murphy trach lot # 3013818) at the manufacturing facility.The cuff from the samples were inflated and left for four hours, then cuff from samples were deflated.Samples were visually inspected, defect reported "unable to inflate - cuff" was not observed in the current manufacturing process.A device history record review was not performed as no lot number was provided at time of report.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description
It was reported "ett was put into use on (b)(6) 2021 and it would not inflate".No patient involvement reported.

Brand Name
HUDSON ET TUBE,CF,10.0
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key11544528
Report Number3003898360-2021-00251
Device Sequence Number19984159
Product Code BTR
UDI-Device Identifier14026704616579
UDI-Public14026704616579
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K822082
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberIPN048878
Device Catalogue Number5-10120
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2021
Initial Report FDA Received Date03/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1